Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

A one-step implicit iterative process for a finite family of I-nonexpansive mappings in Kohlenbach hyperbolic spaces

Birol Gunduz, Sezgin Akbulut

MATHEMATICAL SCIENCES Cilt 10 · ss. 55–61 · 01.06.2016
DOI ile aç

Özet

The purpose of the present paper is threefold. First, to give definition of I-nonexpansive mappings in a Kohlenbach hyperbolic space. Second, to define a new one-step implicit iterative process. Finally, to establish strong and Delta-convergence theorems for this iterative process in a Kohlenbach hyperbolic space. In addition, an example is provided to validate our result. Our results extend some existing results.

Atıf için künye

Gunduz, B., & Akbulut, S. (2016). A one-step implicit iterative process for a finite family of I-nonexpansive mappings in Kohlenbach hyperbolic spaces. MATHEMATICAL SCIENCES, 10, 55–61. https://doi.org/10.1007/s40096-016-0178-9

BibTeX
@article{gunduz2016-73295,
  author = {Gunduz, Birol and Akbulut, Sezgin},
  title = {A one-step implicit iterative process for a finite family of I-nonexpansive mappings in Kohlenbach hyperbolic spaces},
  journal = {MATHEMATICAL SCIENCES},
  year = {2016},
  volume = {10},
  pages = {55--61},
  issn = {2008-1359},
  doi = {10.1007/s40096-016-0178-9},
  url = {https://akademik.atauni.edu.tr/yayinlar/73295-a-one-step-implicit-iterative-process-for-a-finite-family-of-i-nonexpansive}
}